# SDR SCNA96119

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON A FRAME IN THE AFT PIT AT BS 1110 TO 1130, BL 0, WL 208.1.  REMOVED CORROSION, FABRICATED AND INSTALLED AN ANGLE IN ACCORDANCE WITH B727 SRM 51-30-2, 51-20-1 AND MM 51-20-11.
